Centralizers of finite sets of elements of the braid group $\mathfrak B_{n+1}$
Matematičeskie zametki, Tome 37 (1985) no. 1, pp. 3-6
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_1_a0,
author = {G. G. Gurzo},
title = {Centralizers of finite sets of elements of the braid group~$\mathfrak B_{n+1}$},
journal = {Matemati\v{c}eskie zametki},
pages = {3--6},
year = {1985},
volume = {37},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_1_a0/}
}
G. G. Gurzo. Centralizers of finite sets of elements of the braid group $\mathfrak B_{n+1}$. Matematičeskie zametki, Tome 37 (1985) no. 1, pp. 3-6. http://geodesic.mathdoc.fr/item/MZM_1985_37_1_a0/